# SDR USAASB97347

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PPG5893543110
- Condition: Cracked
- Location: Nr R1
- Part time: 17,672 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CLT 851 - EN ROUTE PIT-BHM - WHEN AT FL3100, F/O'S NR 1 WINDOW SHATTERED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED F/O'S R1 WINDOW ASSEMBLY.  OPERATIONAL CHECKS GOOD.  (M)
